# SDR CALA2024100702580

- Difficulty date: September 21, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 106,650 hours, 14,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23313
- Condition: Cracked
- Location: Str35-37
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5310-07557 REV A OP 003 (AD 2019-11-02) 2EA FASTENER HOLE FOUND CRACK AT FUSELAGE SKIN AS MARKED TRANSFER REF HXWO 3744330.   FUSELAGE LH SKIN REPAIRED WITH REPAIR FILLER AND REPAIR DOUBLER AS PER EA5310-07557 REV A OP004 JUST BETWEEN BS993-1035 AND STR35 TO STR37.
